PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Finite-dimensional Pullback Attractors for Non-autonomous Newton–Boussinesq Equations in Some Two-dimensional Unbounded Domains

Volume 62 / 2014

Cung The Anh, Dang Thanh Son Bulletin Polish Acad. Sci. Math. 62 (2014), 265-289 MSC: 35B41, 37L30, 76D99. DOI: 10.4064/ba62-3-7

Abstract

We study the existence and long-time behavior of weak solutions to Newton–Boussinesq equations in two-dimensional domains satisfying the Poincaré inequality. We prove the existence of a unique minimal finite-dimensional pullback $D_\sigma $-attractor for the process associated to the problem with respect to a large class of non-autonomous forcing terms.

Authors

  • Cung The AnhDepartment of Mathematics
    Hanoi University of Education
    136 Xuan Thuy, Cau Giay
    Hanoi, Vietnam
    e-mail
  • Dang Thanh SonFoundation Sciences Faculty
    Telecommunication University
    101 Mai Xuan Thuong, Nha Trang
    Khanh Hoa, Vietnam
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image